MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Texas Heart Institute journal · 2013

Transient, high-grade atrioventricular block from high-dose cyclophosphamide.

Agarwal Nayan, Burkart Thomas A

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Cyclophosphamide, an alkylation agent, is widely used in stem cell transplantation for its antineoplastic and myeloablative properties. Congestive heart failure, pericarditis, and arrhythmias are well-known cardiac sequelae of high-dose cyclophosphamide therapy; however, high-grade atrioventricular block has rarely been reported. We present the case of a 71-year-old man who developed a high degree of atrioventricular block several hours after therapy with high-dose cyclophosphamide. After treatment with a temporary pacemaker and cessation of cyclophosphamide, the patient experienced no more events. Before administering cyclophosphamide, evaluating patients for underlying conduction abnormalities is advisable. Agents other than cyclophosphamide are available.

Для цитирования: Agarwal Nayan, Burkart Thomas A. Transient, high-grade atrioventricular block from high-dose cyclophosphamide.. Texas Heart Institute journal. 2013.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.